# SDR FDEA202103070890

- Difficulty date: March 7, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Wing Aileron
- Part time: 13,123 hours, 7,055 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON AILERON UPPER AND LOWER SURFACE ON RH WING PERFORMED PERMANENT REPAIR LOC ON LOWER SURFACE BTW RIB 11 TO RIB 12 ON RH   AILERON IAW EA 6-5750-T0360611 P1 TITLE WINGS FLIGHT SURFACES RIGHT HAND ALL SPEED   AILERON UPPER AND LOWER SKINS MULTIPLE DENTS. FOR ALL OTHER DENTS LOC ON UPPER   AND LOWER SKINS APPLIED AERODYNAMIC FILLER IAW EA 6-5750-T0360611.
